# SDR SWIA202053903

- Difficulty date: September 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION AROUND DRAIN HOLES BETWEEN BL 27-26 AT FS 559+14, +46 AND +94.  C-CHECK RO 11/11/2020.  REPAIR WAS ACCOMPLISHED IAW MHIRJ REO.  NO CHANGE TO WEIGHT AND BALANCE, M-337 AND TASK CARD ATTACHED.
